# SDR CALA2022071101709

- Difficulty date: July 11, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N75853
- Make and model: Boeing 757324
- Aircraft serial: 32812
- Aircraft time: 60,613 hours, 19,829 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cooling Fan
- Part number: NA
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL FUMES IN COCKPIT. RAN CHEKLIST SMELL WENT AWA Y. NO  VISIBLE SMOKE. SUSPECT RIGHT REC. FAN WHEN AIRCRAFT ARRIVED AT GATE EQUIPMENT COOLING HORN WAS SUSPECT RT RECIRCULATION FAN 53-2125-9-0001 REPLACED RIGHT HAND RECIRCULATION FAN / FAN IS STILL INOP SOUNDING, AND COCKPIT HAD A BURNING SMELL. 9022702 FOR REPLACEMENT OF B10 EQUIP SUPPLY FAN. FAN CHECKS GOOD SUSPECT SMOKE DETECTOR FAILURE IS TURNING ON R/H RECIRC FAN INOP WITH NO CIRCUIT BREAKER TRIPPING AND OVHT LIGHT IS EXTINGUISHED LIGHT. PARTS NIS DEN. IN PRIMARY. REMOVED AND INSTALLED RH CABIN RECIRCULATION FAN REF AMM TASK FOUND EQUIPMENT COOLING FAN IN ALTN POSITION. MOVED TO PRIMARY R/H RECIRC FAN INOP LIGHT STILL ON. PERFORMED EQUIP COOLING TEST REMOVED AND REPLACED SMOKE DETECTOR TS5267. SMOKE DET 1 FAULT REF LOG 9018724 FOR MEL OF RIGHT EQP COOLING FAN. 21-25-01-004-092, TASK 21-25-01-404-094 AND RECEIVED OVHT LIGHT. FOUND C/B ON P6-3 (F17) TRIPPED. RESET AND FOUND FWD EQPT DET 1 FAULT. SWAPPED FWD EQPT SUPPLY SMOKE CLEARED.  OPS CHECKS GOOD REF AMM 21-58-19. R/H RECIRC FAN INOP ADD EMP:U386240 AND TRIPPED AGAIN. VERIFIED VOLTAGE AT EQUIPMENT COOLING FAN B10 DET 1 AND 2 AND FAULT FOLLOWED TO SYSTEM 2. SWAPPED BACK TO LIGHT REMAINS ILLUMINATED. REQUIRES FURTHER TROUBLESHOOTING. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1048947  SN OFF 0191 VOLTAGE PRESENT AT PINS 1,2,3 OF D1626. REFERENCE LOGPAGE ORIGINAL PLACE. WILL REQUIRE REPLACEMENT OF SENSOR TS5267. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1948
